# SDR SWAA2022021463393

- Difficulty date: January 5, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: #2 Eng. Cowl
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL SKIN INBOARD FAN COWL LOC. 8 OCLOCK APROX. ON ENGINE 2 ; 2021-576398 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; CAL DUE DATE: 24-FEB-22; [02] PERFORMED PERMANENT REPAIR SKIN INBOARD FAN COWL ON ENGINE 2 IAW B737-700 SRM 54-20-01-2R-2 REPAIR 2; [03] PERFORMED PERMANENT REPAIR SKIN INBOARD FAN COWL ON ENGINE 2 IAW B737-700 SRM 54-20-01-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW; [04] PERFORMED PERMANENT REPAIR SKIN INBOARD FAN COWL ON ENGINE 2 IAW B737-700 SRM 54-20-01-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW
